# SDR TWAA0001907

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN STA 1251 FLOOR SUPPORT WAS CORRODED BETWEEN NUMBER 1 AND 2 SEAT TRACKS.  REMOVED CORRODED FLOOR SUPPORT AND FABRICATED PART PER SPM 6-70-01, PER DOUGLAS PN 5930544-97, AND INSTALLED PER SRM 51-30-02.  TREATED AND PRIMED PER SRM 51-10-03.
